PDA

View Full Version : It's been a long time no write



potts77
04-28-2012, 04:48 PM
WARNING: THIS CONTAINS RANTINGS OF A STEROTYPICAL BLONDE SO IT MIGHT CONTAIN NONSENSE RAMBLINGS AND GIGGLES
I know I haven't been on here for almost a year; (*just to let ya know I'm not a bot... so don't worry I wont send ya anything dirty* ) I have been trying to figure out what's going on with my body... I've been to differnt rhuemy's they've done blood tests, ultra sounds made me stand my head and sing the star spangle banner (well not really).. they've all came back almost normsl except this hormone or this blood thingy is elvated but not enough to tell you what it is... I had headaches that were so bad that I litterally shut myself in my bedroom with blankets for curtains lights off and a pillow over my head (even the sound of me breathing was a problem with the headaches) The headaches were so bad it was affecting my memory, I shook all the time so the sweet doc, Heather Schaper, sent me to a neurologist because she thought it might be MS. They sent me for a MRI of my head. no leasons no nothing EXCEPT I have excessive fluid behind my eyes, in my eyesockets going to my brain... And the neurologist sent me to ANOTHER rhumey Dr. Whatsittoya (well that's what I call him his name is Waddialda) because she says my brain is perfect like new in the box and thinks it might be autoimmune. Went to the rhumey and they took fluids from every part of my body and sent me home. when I went back to see whatsittoya for the results he looks at me and says I'm BAFFALING!!! The urin sample came back with EXCESSIVE amounts of white blood cells so he thinks it might be a UTI... my hormon levels are fine here but are blah blah blah... I said it all at the top. Well that's not the FUN part of the year I have been gone. I broke both ankles and my right knee... and they I don't know how to have fun... Now I've been swelling only on my left side of my body.. (I'm taking 200mg of Sparonlolactate and 60mg of lasix a day) the meds keep the swelling down to a reasonable tollerance so I can function with my left hand. I've also been dealing with a FULL body rash with hives said it might be something you're eating or autoimmune, WE DON"T KNOW!!!! errrrrrr!!!!! Now my battle with all this MESS Every doctor I see now tells me that they don't know what's going on I don't know what to do.. I'm on SOOOOO many pills that it would KILL a donkey. Thanks for letting me rant I need it DESPERATLY!!!! Hope ya'll have a great day!!!

debbie-b
04-28-2012, 05:46 PM
Hi there, I remember you, it's good to see you again.
I am sorry, that all you get from Dr. Watchamacallit, is " we don't know". That must be so frustrating.
How did you break both of your ankles and your knee?
Welcome back.

Debbie

tgal
04-28-2012, 09:32 PM
Well we are really glad to have you back but it is simply infuriating what they put us through. As much as they get paid you would think someone could figure something out ! Keep us posted on what is ping on with you!

potts77
04-29-2012, 05:26 PM
Hi Debbie!!!! It's nice to see you again too =) OMG I am such a CLUTZ I broke both my ankles walking... Yeah I know walking such a dangerous sport... I had those Sketcher shape ups on and ploop there goes an ankle... three months later when the right one healed enough to be in a brace I poped the other one while walking in the shapers again... needless to say they are swimming with the fishes. with my knee we have this glacier (it's actually this snow pack that's turned to ice infront of our porch) and it had a gap between the porch and the iceburger.. my foot slipped inbetween the two and my knee bent like an ostric's. ohhhhhhh nelly that wasn't fun....I don't know why I'm breaking bones easily... Do you guys think it's because I'm on 20mg of prednisone EVERY day for the past two years?? Or could it be what ever this is making uncordinated? Well guys thank you for being my support.. my crutch for what I'm going through.

potts77
04-29-2012, 05:28 PM
Mari thanks I totally agree they're draining my bank account for no answers.. what about the kiss first before I get "it". ;-) j/k I'll keep you guys all posted and thanks again for the support.

debbie-b
04-30-2012, 04:57 AM
Hi Debbie!!!! It's nice to see you again too =) OMG I am such a CLUTZ I broke both my ankles walking... Yeah I know walking such a dangerous sport... I had those Sketcher shape ups on and ploop there goes an ankle... three months later when the right one healed enough to be in a brace I poped the other one while walking in the shapers again... needless to say they are swimming with the fishes. with my knee we have this glacier (it's actually this snow pack that's turned to ice infront of our porch) and it had a gap between the porch and the iceburger.. my foot slipped inbetween the two and my knee bent like an ostric's. ohhhhhhh nelly that wasn't fun....I don't know why I'm breaking bones easily... Do you guys think it's because I'm on 20mg of prednisone EVERY day for the past two years?? Or could it be what ever this is making uncordinated? Well guys thank you for being my support.. my crutch for what I'm going through.

It is a known side effect from prednison, that bones brake easy. You must be very careful, I know it is easier said than done.

Debbie

magistramarla
04-30-2012, 01:12 PM
Hi Potts,
I remember you, too. Welcome back!
I think that you asked the right question when you asked about the prednisone. Avascular Necrosis (death of the bones) is a common side-effect of taking steroids. I have AVN, but I haven't taken steroids, so I can never take them.
Ask your rheumy or orthopedic surgeon about this.
Hugs,
Marla

SleepyInSeattle
04-30-2012, 02:27 PM
Yikes - well I am really glad to see your sense of humor has NOT been damaged by any of this stuff....and sorry you're going through it all!!! Amazing how all you want sometimes is a *(&^% ANSWER, and it's the one thing nobody can give you. It's not like on "House" where they figure it all out in a day or two and then it's fixed. To me that is maybe the most frustrating thing about all this....people just do tests and pass you on to other people who do more tests and it seems like they never all sit down together and say "OH - THIS is what's going on!" - there's a lot of shrugging and ball-passing, and in the end you don't know any more than you did to begin with, and you feel like a drug-addled pin-cushion.
IT SUCKS!!!

But you know you have good company here.... :-)

potts77
05-04-2012, 08:39 PM
Sleepless wont it be nice if the doctors were House. Sarcastic and with no bedside manner that can get stuff done. Other than a yutz with a smile on their face and can't tell you a sock from a hole in the ground.
Magi I truly did not know prednisone did that. Neither the rhumey or the knee Dr told me that about the drug

debbie-b
05-05-2012, 12:30 PM
Sleepless wont it be nice if the doctors were House. Sarcastic and with no bedside manner that can get stuff done. Other than a yutz with a smile on their face and can't tell you a sock from a hole in the ground.
Magi I truly did not know prednisone did that. Neither the rhumey or the knee Dr told me that about the drug

I love the 'YUTZ WITH A SMILE". LOL

Debbie